Addiction: Substance Abuse Community
diazepam addiction
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

diazepam addiction

i have been taking 10mg diazepam of which i was buying from a friend for the past year and now i am so scared because they are not getting them anymore its my own fault becoz already done a detox with my GP but can i do the withdrawell on my own?
Related Discussions
5 Comments Post a Comment
Blank
Avatar_m_tn
HI to answer your question no you cant its dangerous all benzo's need to be tapered off slowly you will need a doctors help to taper off slowly they can prescribe lower dose pills
so you can come off it slowly...THIS IS NOTHING TO MESS WITH IT CAN CAUSE SEIZURES please seek professional help....good luck and God bless.....Gnarly    
Blank
1436330_tn?1284669636
Do you have insurance?  If you do not have a doctor go to a urgent care or an ER to get help.  Take care.
Blank
1135275_tn?1326582465
well the bright side is that diazepam is generally the standard drug used for a benzo taper....but the bad part is this is something that needs lots of time to be done correctly and it also needs to be supervised.

is 10mg your daily dose? there are plenty of taper plans that you can look at online...but they require time and they really are just a point of reference. ultimately it should be something you do with your doctors help and supervision. the absolute worse case scenario would be to go cold turkey...second to that is to try to taper on your own without help from your doc. while its better than going cold turkey, its still not the most responsible method to use. there are standards for tapers but everyone is different and responsds different which is why a doctor is needed.
Blank
1428440_tn?1287393979
Yep dr says you have to taper of benzos, could cause seizures, I agree need to go to ERj and be up front and honest with them. I had to taper off ativan, halcion, but went cold turkey on vics and somas. They are nasty things to mess with getting off of. Be safe and be honest to ER or GP.
Blank
Avatar_f_tn
I know quiting cold turkey is VERY BAD!!!! When I was in rehab the people who were taking Benzo's were given some sort of Anti seizure medication at the Rehab. So either talk to your Doctor or call a Treatment Center ASAP ...Good Luck
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia